# SDR SWIA202161845

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12 BEAM  IS CRACKED AT LH 280 BEAM     (C-CHECK RO 10/22/2021)    REPLACED LBL 12 BEAM AT LH FS280 REF CRJ900 SRM 53-11-43-201-003-A01 REPAIR TYPE 4. COMPLIED WITH 51-900-1002-SKY.
